Deformation rigidity of the rational homogeneous space associated to a long simple root
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 2, p. 173-184
@article{ASENS_2002_4_35_2_173_0,
     author = {Hwang, Jun-Muk and Mok, Ngaiming},
     title = {Deformation rigidity of the rational homogeneous space associated to a long simple root},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {2},
     year = {2002},
     pages = {173-184},
     doi = {10.1016/s0012-9593(02)01087-x},
     zbl = {1008.32012},
     mrnumber = {1914930},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2002_4_35_2_173_0}
}
Hwang, Jun-Muk; Mok, Ngaiming. Deformation rigidity of the rational homogeneous space associated to a long simple root. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 2, pp. 173-184. doi : 10.1016/s0012-9593(02)01087-x. http://www.numdam.org/item/ASENS_2002_4_35_2_173_0/

[1] Bourbaki N., Groupes et Algèbres de Lie, Ch. 7-8, Hermann, Paris, 1975. | MR 453824

[2] Grothendieck A., Sur la classification des fibrés holomorphes sur la sphère de Riemann, Amer. J. Math. 79 (1957) 121-138. | MR 87176 | Zbl 0079.17001

[3] Hwang J.-M., Rigidity of homogeneous contact manifolds under Fano deformation, J. Reine Angew. Math. 486 (1997) 153-163. | MR 1450754 | Zbl 0876.53030

[4] Hwang J.-M., Stability of tangent bundles of low dimensional Fano manifolds with Picard number 1, Math. Ann. 312 (1998) 599-606. | MR 1660263 | Zbl 0932.14025

[5] Hwang J.-M., Mok N., Rigidity of irreducible Hermitian symmetric spaces of the compact type under Kähler deformation, Invent. Math. 131 (1998) 393-418. | MR 1608587 | Zbl 0902.32014

[6] Hwang J.-M., Mok N., Holomorphic maps from rational homogeneous spaces of Picard number 1 onto projective manifolds, Invent. Math. 136 (1999) 209-231. | MR 1681093 | Zbl 0963.32007

[7] Hwang J.-M., Mok N., Varieties of minimal rational tangents on uniruled projective manifolds, in: Schneider M., Siu Y.-T. (Eds.), Several Complex Variables, MSRI Publications, 37, Cambridge University Press, 2000, pp. 351-389. | MR 1748609 | Zbl 0978.53118

[8] Humphreys J., Introduction to Lie Algebras and Representation Theory, Grad. Texts Math., 9, Springer, 1972. | MR 323842 | Zbl 0254.17004

[9] Kac V., Infinite Dimensional Lie Algebras, Cambridge University Press, 1990. | MR 1104219 | Zbl 0716.17022

[10] Kodaira K., On stability of compact submanifolds of complex manifolds, Amer. J. Math. 85 (1963) 79-94. | MR 153033 | Zbl 0173.33101

[11] Kollár J., Rational Curves on Algebraic Varieties, Ergebnisse Math. 3 Folge, 32, Springer-Verlag, 1996. | MR 1440180 | Zbl 0877.14012

[12] Mok N., Metric Rigidity Theorems on Hermitian Locally Symmetric Manifolds, Series in Pure Math., 6, World Scientific, 1989. | MR 1081948 | Zbl 0912.32026

[13] Morimoto T., Geometric structures on filtered manifolds, Hokkaido Math. J. 22 (1993) 263-347. | MR 1245130 | Zbl 0801.53019

[14] Serre J.-P., Complex Semisimple Lie Algebras, Springer-Verlag, 1987. | MR 914496 | Zbl 0628.17003

[15] Tanaka N., On the equivalence problems associated with simple graded Lie algebras, Hokkaido Math. J. 8 (1979) 23-84. | MR 533089 | Zbl 0409.17013

[16] Yamaguchi K., Differential systems associated with simple graded Lie algebras, in: Progress in Differential Geometry, Adv. Study Pure Math., 22, 1993, pp. 413-494. | MR 1274961 | Zbl 0812.17018